# SDR YGJA201512290001

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: General aviation
- Aircraft: N417G
- Make and model: Cessna 510
- Aircraft serial: 5100176
- Aircraft time: 1,317 hours, 980 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S39664B1511K
- Condition: Worn
- Location: Aileron
- Part time: 1,317 hours, 980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DOC 1 INSPECTION, 450 HR INTERVAL, THE RT LOWER INBD AILERON CABLE WAS FOUND WORN AT THE FAIRLEAD.  THE WEAR WAS MORE THAN 50 PERCENT WHICH REQUIRES REPLACEMENT.
